# SDR 95ZZZW441

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 2680262M6
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - DURING APPROACH LANDING GEAR WOULD NOT EXTEND WHEN SELECTED.  USED MECHANICAL LANDING GEAR EXTENSION.  REPLACED LANDING GEAR CONTROL SWITCH, MFG P/N 450-100-109, AND LANDING GEAR CONTROL VALVE, MFG P/N 2680262M6.  LANDING GEAR SYSTEM OPERATION CHECKED NORMAL.  REFERENCE 95ZZZW440.
